Cart Items Strength Pack Size Units

PROMOTION CODE

  • Shipping

    USD 0.00
  • Total

    USD 0.00
Checkout
Previewing the first of products. View All Results
Country
  • New Zealand
Brand
  • Polaramine
Strength
  • 2mg
Name Country Strength Pack Size USD Cart
Polaramine - dexchlorpheniramine maleate - 2mg - 20 TAB Polaramine dexchlorpheniramine maleate Brand New Zealand 2mg 20 TAB OTC $17.34 Requires Authorization
Polaramine - dexchlorpheniramine maleate - 2mg - 40 TAB Polaramine dexchlorpheniramine maleate Brand New Zealand 2mg 40 TAB OTC $27.74 Requires Authorization

Some of the items on this page may be marked "Requires Authorization". Why's this? Kiwi must verify the customer's medical history in order to ensure the medication is necessary and used according the direction of a licensed medical practitioner. If you have already demonstrated this, then you may be able to view this product. If not, please email us using the contact page. Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturing country depending on the country of origin.

Polaramine (dexchlorpheniramine maleate) is an oral antihistamine effective at alleviating indoor and outdoor allergy symptoms in patients 12 years old and up. The product is also used for several other purposes, including:

  • Alleviating sneezing, runny nose, watery eyes and other allergy-like symptoms caused by the common cold;
  • Reducing or preventing symptoms of motion sickness;
  • Help falling asleep, as it causes drowsiness in many people;
  • Reducing feelings of anxiety in stressful situations;
  • Multiple other less common uses.

Polaramine can be used to alleviate existing symptoms or to prevent symptoms from developing in the first place. If using as a preventive measure, a tablet should be taken about 30 minutes prior to anticipated symptoms. Likewise, as a sleep aid, a tablet should be taken 30 minutes prior to desired bedtime. Times can be adjusted accordingly as individual effects are discovered.

Most people use Polaramine to manage allergy symptoms, including:

  • Itchy, watery eyes
  • Runny nose
  • Sneezing
  • Stuffy nose
  • Sinus pressure
  • Itchy throat or roof of mouth
  • Generally feeling unwell

The product is effective at relieving these symptoms from nearly any allergen, seasonal or year-round, indoor or outdoor, including pet dander, pollen, dust, mold spores, smoke and other commonly-encountered irritants. It is not an ideal treatment for allergic reactions that cause difficulty breathing, such as asthma attacks or severe reactions to foods, insect stings or medications.

In all cases the standard dose of Polaramine is one tablet, or 2 mg dexchlorpheniramine maleate. Additional doses can be taken as-needed every 4 to 6 hours. Most patients notice some improvement in symptoms within 30 minutes of administration; effects peak within one hour and begin to fade after 4 or 5 hours.

Tablets should be swallowed whole and not be chewed, dissolved, split or otherwise damaged. Food is optional; taking each dose with some food or a glass of milk may eliminate any gastrointestinal side effects, if experienced. A full glass of water is recommended with each dose.

Note that not everyone experiences drowsiness from this product; it may not work as a sleep aid for some individuals. If one tablet does not induce drowsiness, taking additional tablets is unlikely to help and increases risk of serious side effects.

Precautions & Side Effects

Most people can take Polaramine without experiencing any side effects, but they do occur in a small percentage of patients. Most are mild and transient, including:

  • Sleepiness
  • Stomach upset
  • Dry mouth
  • Loss of appetite
  • Headache

More serious side effects that warrant medical attention include:

  • Difficulty breathing
  • Difficulty urinating
  • Severe skin rash
  • Tingling or numbness in extremities
  • Severe dizziness or disorientation

Some people are at greater risk of experiencing severe side effects from this product and may need adjusted doses. Check with a doctor before taking Polaramine if there is a history of:

  • Heart, liver or kidney disease
  • High blood pressure
  • Seizures
  • A thyroid disorder
  • Prostate problems
  • Peptic ulcers
  • Difficulty urinating
  • Intestinal blockage

A doctor or pharmacist should also be consulted before taking Polaramine along with other drugs, particularly:

  • Alcohol
  • Antidepressants
  • Narcotics
  • Sleep aids
  • Anxiety medications
  • Medications that interfere with blood clotting, such as warfarin

Polaramine is unlikely to cause problems if taken while pregnant, but should be avoided if breastfeeding. It should not be administered to patients under 12 years of age without doctor instruction.

MARISOL

Polaramine

IT IS THE ONLY PRODUCT FOR MY ALLERGY,

Mar 20, 2015

arrow
Are you a new member? Get 20% off your first order! Use promo code KIWI20 in the shopping cart. Must be a new member at an address not currently in our system.
Same Kiwi, new look! Old Site.